# SDR SWIA2021081060275

- Difficulty date: June 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 565 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE REPAIR OF FRAME SECTOR FS565.00 AT STGR-16R COMMON TO JOB 71004994 OP 61  MX# 22779485     (C-CHECK RO 8/9/2021)    PERFORMED SPLICE REPAIR OF FRAME SECTOR FS 565 AT STGR 16R REF REO 670-53-31-671 REV-- DATED 2021-06-05 / COMPLIED WITH TASK CARD 51-900-1002-SKY / LEAK CHECK GOOD
